We study the existence and stability of periodic-wave arrays propagating in uniform quadratic nonlinear media and discover that they become completely stable above a threshold light intensity. To the best of our knowledge, this is the first example in physics of completely stable periodic-wave patterns propagating in conservative uniform media supporting bright solitons.
Kartashov, Y.V., Egorov, A., Zelenina, A., Vysloukh, V.A., Torner, L. Stable multicolor periodic-wave arrays. "Physical review letters", Gener 2004, vol. 92, núm. 3, p. 33901-33904.